# SDR FDEA201405040951

- Difficulty date: May 4, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 77,093 hours, 28,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND LE CRACK AT RT WING FUELING PANEL INBD SIDE.  INSTALLED DOUBLER REPAIR IAW SRM.
